Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ATTENTION FERN!
    avatar
    sadblossom posted:
    Fern,
    I have more information for you on the seroma building under your arm.............It is a FACT that this can/could have been caused from 'overusing' your arm while packing and moving.Any of us who have had node removal are at risk of this at ANY time after we have nodes removed. Even years down the road. Recomendations are that the fluids may move on, on their own in time. If the fluids build up worse then have it checked but many times the fluids will reabsorb on their own. Use your discomfort levels for determination on medical asisstance. Also, after having nodes removed, we should be wearing rubber gloves on the affected arm/hand while using cleaning fluids/cleaners.The chemicals can affect the health of our node/arm system on the affected side.
    So, considering the move you have made, it is not all that unusual for this to happen. Let it rest and give it some time.If it does not improve consult a physician.
    Hope this helps!
    Blessings..........
    Pat~sadblossom
    Reply


    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    28 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center